# SDR 2010FA0001213

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Aircraft: N6564N
- Make and model: Cessna T210N
- Aircraft serial: 21063110
- Aircraft time: 2,747 hours
- Engine: Cont TSIO520R
- Engine time: 2,747 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Condition: Loose
- Location: Connecting Rod
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED ENGINE SUDDEN STOPPAGE IN FLIGHT AND MADE UNSCHEDULED LANDING. ANALYSIS OF THE CATASTROPHIC ENGINE FAILURE INDICATED FAILURE OCCURED WHEN THE NR5 CONNECTING ROD SEPARATED. THE CAUSE OF FAILURE OF THE CONNECTING ROD WAS A LOOSE ROD BOLT IN THE NR5 CONNECTING ROD. TIME SINCE MAJOR O/H - 4.5 HOURS.
